Associate Clinical Professor, St. John's University College of Pharmacy and Health Sciences
314 Answers 2,250 Helpful Votes 8 Followers
To answer your question, I would need to know which medications you take for heart failure, and how severe your heart failure is.
Vicodin and other narcotic pain relievers can cause breathing difficulties if you take too much. People with congestive heart failure, who often already have breathing difficulties, may be more prone to that side effect.
In reference to your question about specific drug interactions, I would need a list of your medications to answer that question. I suggest you talk to your pharmacist, who has a list of all your current medications, and can discuss the potential for drug interactions with you.
Important: The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, blogs, or WebMD Answers are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment. Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.